MathSciNet Relay Station
MathSciNet bibliographic data
MR2166359 (2006e:11030) 11B75 (11B05)
Green, Ben; Ruzsa, Imre Z. Sum-free sets in abelian groups. Israel J. Math. 147 (2005), 157–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement